mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Heisenberg-Lie commutation relations in Banach algebras
Lund University. (Mathematics/Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2009 (English)In: Mathematical Proceedings of the Royal Irish Academy, ISSN 1393-7197, E-ISSN 2009-0021, Vol. 109, no 2, p. 163-186Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 109, no 2, p. 163-186
National Category
Algebra and Logic Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22077DOI: 10.3318/PRIA.2009.109.2.163OAI: oai:DiVA.org:mdh-22077DiVA, id: diva2:682616
Available from: 2013-12-28 Created: 2013-10-23 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttp://dx.doi.org/10.3318/PRIA.2009.109.2.163

Authority records BETA

Silvestrov, S. D.

Search in DiVA

By author/editor
Silvestrov, S. D.
In the same journal
Mathematical Proceedings of the Royal Irish Academy
Algebra and LogicMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf